zbMATH — the first resource for mathematics

A characterization of the Cauchy type. (English) Zbl 0341.60009

60E05 Probability distributions: general theory
28A05 Classes of sets (Borel fields, \(\sigma\)-rings, etc.), measurable sets, Suslin sets, analytic sets
28A20 Measurable and nonmeasurable functions, sequences of measurable functions, modes of convergence
Full Text: DOI
[1] William Feller, An introduction to probability theory and its applications. Vol. II, John Wiley & Sons, Inc., New York-London-Sydney, 1966. · Zbl 0077.12201
[2] F. B. Knight and P. A. Meyer, Une caract√©risation de la loi de Cauchy, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 34 (1976), no. 2, 129 – 134. · Zbl 0353.60020 · doi:10.1007/BF00535680 · doi.org
[3] E. J. G. Pitman and E. J. Williams, Cauchy-distributed functions of Cauchy variates, Ann. Math. Statist. 38 (1967), 916 – 918. · Zbl 0201.51104 · doi:10.1214/aoms/1177698885 · doi.org
[4] H. L. Royden, Real analysis, The Macmillan Co., New York; Collier-Macmillan Ltd., London, 1963. · Zbl 0121.05501
[5] E. J. Williams, Cauchy-distributed functions and a characterization of the Cauchy distribution, Ann. Math. Statist. 40 (1969), 1083 – 1085. · Zbl 0184.22602 · doi:10.1214/aoms/1177697613 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.